| Model Number |
03.118.111 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the silicone handle/quick coupling was found to not be working correctly.There was no patient consequence.The issue was discovered during servicing.This report is for (1) silicone handle/quick coupling w/ rotating cap.This is report 1 of 1 for (b)(4).